Tuesday, December 6, 2016

Round Three

So, here I am in round three of my chemotherapy schedule.  My blood tests are showing things high or low, out of the normal range, but my doctor said that is to be expected.  I am feeling a few more effects from the drug - tiredness and now signs of Hand Foot Syndrome.  My hands are okay so far, but the soles of my feet are red and peeling.  I'm slathering on this Nivea creme constantly.  



All in all, I think I'm holding up rather well.  Daijoubu desu.

9 comments:

  1. Hi Pameal sending you big hugs my friend,hope you feel better soon.xx

    ReplyDelete
  2. Oh, Pamela! Hang on in there! Sending hugs too! Glad your doctor is able to assure you things are on plan!
    Take care!
    Barbara xx

    ReplyDelete
  3. The side effects of drugs are seldom nice, but if the body is trying to shake off what is sick with the aid of peeling skin, phlegm or coughs then that has to be accepted. Better out than in, as they say.
    As for tiredness, I hope it will encourage you to take as much rest as possible - like an animal who curls up and trusts in the healing power of sleep.
    I hope this third round will kick C's 'ass'.

    ReplyDelete
  4. Pamela, oh that doesn't sound very nice... hopefully the nivea will provide a little ease for your peeling... sending love from me x

    ReplyDelete
  5. Your can-do positive attitude is sure to help your recovery. As a new blog reader, I was surprised to hear this news. Dealing with the medical system in a foreign land quadruples the normal stress you would have back home. I wish you much peace and patience in your fight, and wish I was closer to lend an actual hand.
    Thinking of you from Kyoto, Janine

    ReplyDelete
  6. My SIL just went through the treatment. I won't talk about her side effects but she did have a rough time. Her daughter did a year ago. They both had similar and far different side effects. What you are dealt probably depends on which drug and your own body.

    Prayers that the rest of your treatment will go easily and listen to your body when it tells you to rest.
    xx, Carol

    ReplyDelete
  7. It must be difficult dealing with peeling skin and I also hope the nivea helps. I'm glad the erratic results are to be expected. Sending you good thoughts Pamela.

    ReplyDelete
  8. That does not sound comfortable at all, but I hope you'll make it through alright and find the time to heal and recover. Hopefully the redness and peeling will stay on your feet, so you can at least use your hands for some stitching to comfort you.

    ReplyDelete
  9. I hope those side effects pass soon for you Pamela, hope too the cream helps you. Thinking of you.

    ReplyDelete